# SDR FDEA201711113235

- Difficulty date: November 11, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 69,584 hours, 16,596 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: 14260527
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LEVEL 2 ENG 2 ICE DUCT FAIL WARNING AFTER T/O PASSING 3000', PER QRH SHUT DOWN NR 2 ENG AND RETURNED TO BASE.  DISCOVERED THAT THE DUCT GOING AFT IS CRACKED.
